Positive definite diagonal sequences
Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 2, pp. 73-83
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1995_36_2_a9,
author = {de Pagter, B. and Schep, A. R.},
title = {Positive definite diagonal sequences},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {73--83},
year = {1995},
volume = {36},
number = {2},
mrnumber = {1393003},
zbl = {0867.46017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1995_36_2_a9/}
}
de Pagter, B.; Schep, A. R. Positive definite diagonal sequences. Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 2, pp. 73-83. http://geodesic.mathdoc.fr/item/AUCMP_1995_36_2_a9/